# SDR HYIA20130727001

- Difficulty date: July 25, 2013
- Submitted: July 27, 2013
- Operation: Air carrier
- Aircraft: N1376G
- Make and model: Cessna 402C
- Aircraft serial: 402C0271
- Aircraft time: 31,739 hours, 28,319 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Faulty
- Location: Instrument Panel
- Part time: 31,739 hours, 28,319 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INSTRUMENT PANEL LIGHTS EXTINGUISHED AFTER TAKEOFF.  F/O INSTRUMENT LIGHT CIRCUIT BREAKER TRIPPED FOLLOWED BY MOMENTARY PUFF OF SMOKE.
